| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, the most likely cause of the foreign material in the scope was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center with no complaint.During device analysis, the service technician identified that the device had foreign material on the bending section cover and c-cover.There was no patient involvement.